# SDR SWAA2021030948397

- Difficulty date: February 3, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N935WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36641
- Aircraft time: 39,462 hours, 23,697 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 550000301
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 129.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER REPAIRED INSPAR RIB STAB STA 129.30 AT 19 INCH FROM FRONT SPAR AT RT HORIZONTAL IAW SRM B737700 5510092R4 REPAIR 4 MATERIAL USED KIT TSECTION PN 550000301.
